# SDR DALA1140440997

- Difficulty date: June 2, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 51,531 hours, 37,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED OVERWING EMERGENCY EXIT POWER SUPPLY AND BATTERY PER AMM 33-53.  OPERATION OF LIGHTS NOW CHECKS OK.
